# SDR A6WA200740252

- Difficulty date: May 14, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 8,648 hours, 7,859 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117117
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 484.00 HAS CRACKED FLANGE AT LBL 27.0 CRACK MEASURES APPROX .50 INCH LONG.  S/D  MAINTENANCE REPLACED CLIP IAW BSC SR 601R-53-0029B.  (K)
